MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE GLENOID CANNULATED TAP, 6.5MM

ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE GLENOID CANNULATED TAP, 6.5MM
Catalog Number 804-06-318
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cannulated tap was advance over wire and started to advance.Then the tap started spinning freely and the tip of the tap had broken off inside glenoid.The broken part was removed but this caused 20 minutes delay in surgery.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2025-01060; 804-06-318, s303-broke/cracked/damaged, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE GLENOID CANNULATED TAP, 6.5MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23472674
Report Number1644408-2025-01512
Device Sequence Number21395484
Product Code HWX
UDI-Device Identifier00190446839200
UDI-Public00190446839200
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number804-06-318
Device Lot Number088237
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date03/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age70 YR
Patient SexMale